Frames and finite group schemes over complete regular local rings

Lau E (2010)
Documenta Mathematica 15: 545-569.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
Let p be an odd prime. We show that the classification of p-divisible groups by Breuil windows and the classification of commutative finite flat group schemes of p-power order by Breuil modules hold over every complete regular local ring with perfect residue field of characteristic p. We set up a formalism of frames and windows with an abstract deformation theory that applies to Breuil windows.
Stichworte
Dieudonne display; deformation; frame; window; p-divisible group; Finite group scheme; theory
Erscheinungsjahr
2010
Zeitschriftentitel
Documenta Mathematica
Band
15
Seite(n)
545-569
eISSN
1431-0643
Page URI
https://pub.uni-bielefeld.de/record/1793894

Zitieren

Lau E. Frames and finite group schemes over complete regular local rings. Documenta Mathematica . 2010;15:545-569.
Lau, E. (2010). Frames and finite group schemes over complete regular local rings. Documenta Mathematica , 15, 545-569.
Lau, E. (2010). Frames and finite group schemes over complete regular local rings. Documenta Mathematica 15, 545-569.
Lau, E., 2010. Frames and finite group schemes over complete regular local rings. Documenta Mathematica , 15, p 545-569.
E. Lau, “Frames and finite group schemes over complete regular local rings”, Documenta Mathematica , vol. 15, 2010, pp. 545-569.
Lau, E.: Frames and finite group schemes over complete regular local rings. Documenta Mathematica . 15, 545-569 (2010).
Lau, Eike. “Frames and finite group schemes over complete regular local rings”. Documenta Mathematica 15 (2010): 545-569.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar